Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Constant dizziness, high BP, headaches, increased drainage from ear. What could be going on?

Hello YYYY@YYYY . I am a 57 year old African American male experiencing constant Dizzy light headedeness. My blood pressure has also increased within last two months from 125/80 to 144/90 (this fluctuates daily). The dissiness is often accompanied by headaches . I am a non smoker, non drinker. I excercise daily (walking mostly x 2 miles) and I am also vegetarian. I had a MRI five days ago which revealed no neurological disorders such as tumors, annorism, etc. MY right ear has been draining more than usual with a foul sour oder. Any suggestions as to what might be going on in my head? Thanks for your time.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello sir and welcome to HCM,

You have constant ear discharge and you also have elevated blood pressure.

Both these problems can cause light headedness and dizziness.

As far as your elevated pressure is concerned you need to immediately consult an physician who can control your pressure gradually

As far as your ear discharge is concerned, any strong antibiotic given after a test called the culture and sensitivity of the ear discharge can temporary stop the discharge.
After the discharge stops you need to consult an ENT and get a full examination of your ear drum to know the status and treatment measures.
Furthermore only a CT will diagnose a bony lesion and give further clue to your ear problem so go for the same
the further treatment of your ear problem will depend on the test reports

take care and get well soon

Dr Sriram Nathan
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor